# SDR DALA2022050403120

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 60,281 hours, 42,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT ROW 19 IS INOPERATIVE. MAINTENANCE TROUBLE SHOT PER B717 WDM 33-51-12 AND REPLACED THE EMERGENCY BATTERY CHARGER, B5-118, PER B717 AMM 33-51. THE OPERATIONAL CHECK WAS GOOD. (LP #8658626)
